Thyroid UK
84,129 members99,107 posts

Allergic to paracetamol and aspirin

I think I may be allergic to both paracetamol and aspirin, as after I take either product I develop a red rash at the sides of my neck, chest and stomach, as well as a round red patch on my inner arms at the elbow. Does anyone else experience a similar allergy, and if so, are there any medications for colds, flu etc. that they can take? I live in the UK. Thanks.

2 Replies
oldestnewest

DoDoc,

You should discuss it with your pharmacist. If you're hunting through remedies at home see whether you have something which has neither aspirin or paracetamol in it.

Reply

Hi - Ibuprofen might help or dihydrocodeine. If it is for muscular pain you have to be careful if I is an NSAID there is no aspirin in the formulation. As over the counter dihydrocodeine is expensive you might ask your doctor for a prescription.

If you ask the receptionist at the doctor's they might ask the doctor to raise a prescription for you. Our chemist will phone the surgery from the shop and ask on your behalf if there is a query.

Reply

You may also like...